# SDR SWIA201024602

- Difficulty date: July 18, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 26,265 hours, 37,535 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS POOR BRAKING, AIRCRAFT BRAKES MAKE A GRINDING NOISE AND SHIMMY.  (FLT 6247)  PERFORMED TAXI CHECK, BRAKE PRESS CHECK, AND INSPECTED WHEEL SPEED TRANSDUCERS, NO FAULTS FOUND.  OPERATIONAL CHECKS NORMAL.
